# SDR ASAA2022012637270

- Difficulty date: January 26, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 41,900 hours, 12,355 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP ON RECALL CLEARS WHEN RESETTING MASTER CAUTION. GROUNDED - YES. FOUND PZTC 2 FLT DECK TRIM VALVE FAULT-CLEARED ON VERIFY REFB737-800  FIM 21-62 TASK 832.
